MAUDE Adverse Event Report: Abbott Medical Amplatzer Amulet; Cardiac Plug

Abbott Medical Amplatzer Amulet; Cardiac Plug
Model Number 9-ACP2-010-025
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Date of Event 08/19/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2026, a 25mm amplatzer amulet left atrial appendage occluder was chosen for implant using an unknown delivery system.During procedure, just before unscrew the delivery cable from the laa amulet occluder, there was seen a small thread-like thrombus on the delivery cable.
 
Additional Manufacturer Narrative
A follow-up report will be submitted with all additional relevant information.

Brand Name
Amplatzer Amulet
Common Device Name
Cardiac Plug
Manufacturer (Section D)
Abbott Medical
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
St. Jude Medical #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
+1(651)756-5400
MDR Report Key50733616
Report Number2135147-2026-06129
Device Sequence Number13427362
Product Code NGV
UDI-Device Identifier00811806013497
UDI-Public(01)00811806013497(17)300331(10)10819368
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P200049
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9-ACP2-010-025
Device Catalogue Number9-ACP2-010-025
Device Lot Number10819368
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2026
Initial Report FDA Received Date09/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown